Lp-norm generalised symmetrised Dirichlet distributions

Hashorva, Enkelejd and Kotz, Samuel and Kume, Alfred (2007) Lp-norm generalised symmetrised Dirichlet distributions. Albanian Journal of Mathematics, 1 (1). pp. 31-56. ISSN 1930-1235 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Alfred Kume
Date Deposited: 11 Jul 2008 14:58
Last Modified: 28 May 2014 10:14
Resource URI: http://kar.kent.ac.uk/id/eprint/8765 (The current URI for this page, for reference purposes)
  • Depositors only (login required):